# SDR C2XA01IA116A

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 18,823 hours, 14,353 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CVG - FLIGHT 3135, ATC NOTIFIED THE CREW THAT FUEL WAS LEAKING FROM THE RIGHT WING, AND FUEL GAUGES CONFIRMED.  THE AIRCRAFT RETURNED TO CVG WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED A LEAKING CHECK (FLAPPER) VALVE ON THE RIGHT WING AT RIB 19, LEAK CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
